On optimal stopping problems for matrix-exponential jump-diffusion processes

Yuan-Chung Sheu*, Ming Yao Tsai

*Corresponding author for this work

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

In this paperweconsider optimal stopping problems for a general class of reward functions under matrix-exponential jump-diffusion processes. Given an American call-type reward function in this class, following the averaging problem approach (see, for example, Alili and Kyprianou (2005), Kyprianou and Surya (2005), Novikov and Shiryaev (2007), and Surya (2007)), we give an explicit formula for solutions of the corresponding averaging problem. Based on this explicit formula, we obtain the optimal level and the value function for American call-type optimal stopping problems.

Original languageEnglish
Pages (from-to)531-548
Number of pages18
JournalJournal of Applied Probability
Volume49
Issue number2
DOIs
StatePublished - 1 Jun 2012

Keywords

  • American call-type reward function
  • Averaging problem
  • Jump-diffusion process
  • Matrix-exponential distribution
  • Optimal stopping problem

Fingerprint Dive into the research topics of 'On optimal stopping problems for matrix-exponential jump-diffusion processes'. Together they form a unique fingerprint.

  • Cite this